# SDR DALA2018040202120

- Difficulty date: March 27, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 62,755 hours, 23,562 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Proximity Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 AND R4 DOOR SLIDE LIGHTS DO NOT ILLUMINATE WHEN SLIDE IS ARMED,  THE GIRT BAR CIRCUIT BREAKER DOES NOT TRIP.   REPAIRED A BROKEN WIRE W3682-E-GA-BLOC AT THE L4 DOOR ON THE AFT GIRT BAR PROXIMITY SENSOR IAW SWPM 20-10-13.  REMOVED AND REPLACED L4 AND R4 DOOR SLIDE LIGHTS IAW AMM 33-13.
